# SDR IPXA10560734

- Difficulty date: May 20, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING OTBD L/E BELL NOSE SKIN IS GOUGED AT OTBD SIDE OF OTBD TRACK CARRIDGE, APROX 5 INCHES LONG.  REMOVED L/E PANEL. RECEIVED NEW L/E PANEL ALODINED AND PRIMED INSTALLED IAW 57-53-0-1A1, SRM51-40-08-0G, SRM 51-40-05-0G.
